Home > Health Library > Medicines and Other Substances That Can Cause Symptoms of Depression
Many medicines and other substances can cause changes in
how we feel. Medicines that can cause symptoms of
Symptoms of depression can also be caused by the use of or
withdrawal from alcohol and illegal drugs, such as cocaine, amphetamines
(methamphetamines, crystal meth, or crack), heroin, and cannabis
If you think that your feelings of depression may be
caused by a medicine:
Current as of:
April 23, 2014
Kathleen Romito, MD - Family Medicine & Lisa S. Weinstock, MD - Psychiatry
How this information was developed to help you make better health decisions.
To learn more, visit Healthwise.org
© 1995-2014 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
Feeling under the weather?
Use our interactive symptom checker to evaluate your symptoms and determine appropriate action or treatment.
St. Vincent's HealthCare 1 Shircliff Way, Jacksonville, FL 32204 904-308-7300
©2014 St. Vincent's HealthCare - All rights reserved.